MAUDE Adverse Event Report: DEPUY SPINE INC ISOLA SYSTEM TABLE TOP ROD CUTTER; INSTRUMENT, CUTTING, ORTHOPEDIC

DEPUY SPINE INC ISOLA SYSTEM TABLE TOP ROD CUTTER; INSTRUMENT, CUTTING, ORTHOPEDIC
Model Number 205030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the rod cutter was broken.No patient consequences.This report is for one (1) isola system table top rod cutter.This is report 1 of 1 for complaint (b)(4).

Brand Name
ISOLA SYSTEM TABLE TOP ROD CUTTER
Common Device Name
INSTRUMENT, CUTTING, ORTHOPEDIC
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12586801
Report Number1526439-2021-02118
Device Sequence Number3907962
Product Code HTZ
UDI-Device Identifier10705034001289
UDI-Public(01)10705034001289
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number205030
Device Catalogue Number205030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1